MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING

COVIDIEN MFG SOLUTIONS S.A. ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING
Model Number 8888411405
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, there was fluid leakage when the doctor pulled the catheter.There was no damage to the product but they found one of the dacron was in the wrong place and the doctor felt that it was difficult to pull out the catheter.It was mentioned that the patient had a thick fat layer.They had to stop the treatment and did not restart the procedure.There was no patient injury.
 
Event or Problem Description
According to the reporter, the doctor performed implantation of the catheter and there was fluid leakage when the doctor pulled out the catheter and tried to use it.There was no damage to the product but they found one of the dacron was in the wrong place and the doctor felt that it was difficult to pull out the catheter.It was mentioned that the patient had a thick fat layer.The patient followed the instructions from the hospital when cleaning and dressing the catheter and exit site (cleaning agents, ointments, wound dressings utilized).They had to replace the product to resolve the issue.There was no blood loss and there was no intervention/treatment required as a result of the leakage.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: b5, g4, g5(pma/510(k)) medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the doctor performed implantation of the catheter and there was fluid leakage when the doctor pulled out the catheter and tried to use it (it was not easy using the guide wire to pull the catheter out from patient¿s belly).There was no damage to the product but they found one of the dacron was in the wrong place and the doctor felt that it was difficult to pull out the catheter.It was mentioned that the patient had a thick fat layer.The patient followed the instructions from the hospital when cleaning and dressing the catheter and exit site (cleaning agents, ointments, wound dressings utilized).They had to replace the product to resolve the issue.There was no blood loss and there was no intervention/treatment required as a result of the leakage.There was no patient injury.

Brand Name
ARGYLE
Common Device Name
CATHETER, PERITONEAL, LONG-TERM INDWELLING
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key9707334
Report Number3009211636-2020-00044
Device Sequence Number14366121
Product Code FJS
UDI-Device Identifier10884521054974
UDI-Public10884521054974
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K180485
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2021
Device Model Number8888411405
Device Catalogue Number8888411405
Device Lot Number1613200106
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/20/2020
Supplement Date Received by Manufacturer03/05/2020
04/01/2020
Initial Report FDA Received Date02/13/2020
Supplement Report FDA Received Date03/23/2020
04/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1